• BO BO
    June 10, 2009
    Cause of skin bumps that itch at night?
    BO BO
    June 10, 2009

    I have tiny red bumps on my wrist that eventually turn to tiny fluid-filled blisters. At first I thought they were bug bites but they have not shown any sign of leaving. They itch occassionaly during the daytime. Nightime is extreme itching. Can anyone help?

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • hands November 26, 2009
    hands
    June 10, 2009

    i think imay have this same problem. did you find a solution to this?  i have two bright almost magenta tiny spots that appeared on my hand and wrist. i was alarmed, then half an hourlater they were gone.  i thought nothing of it, but they have reappeared, this time more pink and itchy, like a bug bite. i'm worried! please let me know what you've learned

    READ MORE
  • Renee Culver July 05, 2014
    Renee Culver
    June 10, 2009

    Hi BO,

     

    Itching for no good reason is extremely frustrating, isn't it? It's always best to get a doctor's opinion on something like this, particularly since you do show bumps of some kind. Your bumps could be a sign of a bug bite, as you said. Fleas in particular may be a cause, particularly if you sleep with an animal in your bed. Small fluid-filled blisters on the hands and feet could also signal dyshidrotic eczema, which is a kind of eczema that is affected by allergies and stress. Keeping your skin moisturized at night and taking an OTC allergy medication may help with the itch, but if it continues please do see your doctor. 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.